MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT HCT FLAT PE HC LINER Ø 32/E; PE LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT HCT FLAT PE HC LINER Ø 32/E; PE LINER
Catalog Number 01.26.3244HCT
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 28 december 2017.(b)(4).
 
Event or Problem Description
The inlay did not fit into the cup, the size was correct.After a few times trying, a new pe liner e was opened and it worked.

Brand Name
LINER: CC E CC LIGHT HCT FLAT PE HC LINER Ø 32/E
Common Device Name
PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7150720
Report Number3005180920-2017-00792
Device Sequence Number63447
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/29/2022
Device Catalogue Number01.26.3244HCT
Device Lot Number173567
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;